| Model Number |
P101828 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Unspecified Infection (1930); Inflammation (1932); Injury (2348)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of an incisional ventral hernia.It was reported that after implant, the patient experienced mesh infection due to failure of the mesh and inflammation.Post-operative patient treatment included mesh removal surgery.